×

Found 1,809 Documents (Results 1–100)

100
MathJax

Generalized Popoviciu expansions for Bernstein polynomials of a rational module. (English. Russian original) Zbl 07566748

J. Math. Sci., New York 263, No. 4, 532-578 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 71-117 (2019).
PDF BibTeX XML Cite
Full Text: DOI

A survey of the theory of mixed joint universality for zeta-functions. (English) Zbl 07505763

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. Berlin: De Gruyter. De Gruyter Proc. Math., 47-59 (2022).
MSC:  11M06 11M41 11M35
PDF BibTeX XML Cite
Full Text: DOI

Note on the value distribution of the derivative of the Dirichlet \(L\)-functions at its a-points. (English) Zbl 07505762

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. Berlin: De Gruyter. De Gruyter Proc. Math., 35-45 (2022).
MSC:  11M06 11M26 11M36
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet series with periodic coefficients and their value-distribution near the critical line. (English. Russian original) Zbl 1476.30016

Proc. Steklov Inst. Math. 314, 238-263 (2021); translation from Tr. Mat. Inst. Steklova 314, 248-274 (2021).
MSC:  30B50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software